Positive Solutions for Some Weighted Elliptic Problems
Hanadi Zahed1 Show affiliations
- Taibah University, Saudi Arabia
Journal of Mathematics and Statistics, Volume 16, Issue 1, pp. 125–132 · doi.org/10.3844/jmssp.2020.125.132
Abstract
In this study, we study the existence and the nonexistence of positive solutions for the following nonlinear elliptic problems:
(P)
where, Ω is a regular bounded domain in ℝ , N ≥ 2, a(x) is a smooth function on and f(x, s) is asymptotically linear in s at infinity, that is = ℓ < ∞. We will prove that the problem (P) has a positive solution for ℓ large enough and does not have positive solutions for ℓ less than the first eigenvalue of the operator. We prove also that the method works for the case when f(x, s) is sub-critical and super-linear at +∞.
2010 Mathematics Subject classification: 35J05, 35J65, 35J20, 35J60, 35K57, 35J70.
Licence and reuse
Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.
How to reuse this articleResponses (0)
About this article
Zahed, H. (2020). Positive Solutions for Some Weighted Elliptic Problems. Journal of Mathematics and Statistics, 16(1), 125–132. https://doi.org/10.3844/jmssp.2020.125.132
- Licence
- CC BY 3.0
- Issue
- Volume 16, Issue 1
- Policies
- Editorial independenceUse of generative AIData availabilityAppeals and complaints
- Version
- Version of record
